MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported during catheter placement on (b)(6) it was discovered that the guidewire inside the mst had uneven thickness and a barbed tip at the front end.After replacing it with a new catheter, the same issue occurred.Another batch was then replaced for catheter placement.This report addresses both faulty devices.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged guidewire was inconclusive due to the sample condition.A single photograph of a guidewire was returned for evaluation.No apparent kinks or breaks were noted in the guidewire.A red circle had been annotated onto the photograph, indicating the area of concern.The diameter of the guidewire changed in this region.Per the device specifications, the guidewire consists of a full-length tapered core wire with a coil wire wrapped around the distal tip.It appeared that the area circled in the photograph was of the transition where the coil wire was attached.As the physical device was not returned, it could not be determined if the device was outside of the dimensional specifications nor could the device be evaluated for microscopic transition flaws.As the submitted photograph did not contain enough information to confirm the event or identify a specific root cause, this complaint will be recorded as inconclusive.This complaint will be recorded for future trending and monitoring purposes.A sample was not returned for the other reported occurrence; therefore, that occurrence is also inconclusive.

Brand Name
POWERPICC SOLO
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23851494
Report Number3006260740-2025-09893
Device Sequence Number9571826
Product Code LJS
UDI-Device Identifier00801741218125
UDI-Public(01)00801741218125(11)241004(17)260831(10)REJW2028
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K210264
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue NumberC1295118
Device Lot NumberREJW2028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown